51st meeting of the PAC for Condensed Matter Physics

Europe/Moscow
International Conference Centre

International Conference Centre

JINR, Dubna
00. Agenda
02. Implementation
04. Shvetsov
05. Kozlenko
06. Chudoba
07. Zając, Chudoba
08. Nazarov
10.1. Turchenko
10.2. Arzumanyan
10.3. Shukrinov
10.4. Skuratov
10.5. Olejniczak
11. Koshlan
13. Poster session
  • Monday, 20 January
    • 10:00 10:10
      1. Opening of the meeting 10m
      Speaker: D. L. Nagy
      Slides
    • 10:10 10:30
      2. Implementation of the recommendations of the previous PAC meeting 20m
      Speaker: D. L. Nagy
      Slides
    • 10:30 10:50
      3. Information on the Resolution of the 126th session of the JINR Scientific Council (September 2019) and on the decisions of the JINR Committee of Plenipotentiaries (November 2019) 20m
      Speaker: B. Sharkov
      Slides
    • 10:50 11:15
      4. Progress report on developing a concept for a new neutron source at FLNP 25m
      Speaker: V. Shvetsov
      Slides
    • 11:15 11:40
      5. Main results of the instrumentation development and scientific research in the field of condensed matter physics at the IBR-2 reactor in 2019 25m
      Speaker: D. Kozlenko
      Slides
    • 11:40 12:00
      Coffee break 20m
    • 12:00 12:20
      6. Information about the FLNP User Programme 20m
      Speaker: D. Chudoba
      Slides
    • 12:20 12:45
      7. New inelastic neutron scattering spectrometer at the IBR-2 reactor: the status and the prospects of the project 25m
      Speakers: W. Zając, D. Chudoba
      Slides
    • 12:45 14:30
      Lunch 1h 45m
    • 14:30 14:55
      8. Development of the neutron radiography and tomography instrument at the WWR-K reactor (INP, Almaty, Kazakhstan) 25m
      Speaker: K. Nazarov
      Slides
    • 14:55 15:20
      9. Report on the completed project "Development of an open information and educational environment to support research priorities in materials science and structure of matter" and proposal for opening a new project: "Open information and educational environment for supporting fundamental and applied multidisciplinary research at JINR" 25m
      Referees: L. Avramov, O. Culicov, Yu. Kryukov 10'
      Speaker: Yu. Panebrattsev
    • 15:30 15:50
      Coffee break 20m
    • 15:50 17:05
      10. Scientific reports: 1h 15m
    • 15:50 16:05
      10.1. "Microscopic mechanism of the spontaneous polarization in strontium hexaferrites" 15m
      Speaker: V. Turchenko
      Slides
    • 16:05 16:20
      10.2. "Ultrasensitive detection of analyte molecules at attomolar concentration by Raman spectroscopy" 15m
      Speaker: G. Arzumanyan
      Slides
    • 16:20 16:35
      10.3. "Superconductor spintronics based on Josephson nanostructures" 15m
      Speaker: Yu. Shukrinov
      Slides
    • 16:35 16:50
      10.4. "TEM examination of the ceramics irradiated with heavy ions of fission fragment energies" 15m
      Speaker: V. Skuratov
      Slides
    • 16:50 17:05
      10.5. "Structural modification of carbon materials by swift heavy ions" 15m
      Speaker: A. Olejniczak
      Slides
    • 17:05 17:20
      11. Information about the International Conference "Radiobiological Basis of Radiation Therapy" (17–18 October 2019, Dubna) 15m
      Speaker: I. Koshlan
      Slides
    • 19:00 20:30
      Reception 1h 30m
  • Tuesday, 21 January
    • 10:00 11:00
      12. Meeting of the PAC members with the JINR Directorate (closed discussion) 1h
    • 11:00 11:50
      13. Poster presentations by young scientists 50m
    • 11:00 11:50
      Coffee break (alongside with the poster presentations) 50m
    • 11:50 12:00
      14. Selection of the best poster presentations 10m
    • 12:00 12:05
      15. Awarding the authors of the best poster presentations made at the previous PAC meeting 5m
    • 12:05 12:25
      16. General discussion 20m
    • 12:29 13:30
      Сlosed session 1h 1m
    • 12:30 12:50
      17. Proposals for the agenda of the next PAC meeting 20m
    • 12:50 13:20
      18. Adoption of the PAC recommendations 30m
      Document
    • 13:20 13:30
      19. Closing of the meeting 10m